# SDR SWAA107960

- Difficulty date: December 24, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 16,320 hours, 9,559 cycles
- Engine: Ge CFM56*
- Engine time: 39,356 hours, 23,984 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Leaking
- Location: Nr 2  Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE SUTDOWN, DIVERSION, DECLARED EMERGENCY.  SURGE/VIBRATION ON NR 2 ENGINE FIRE WARN LIGHT INDICATION.  SHUTDOWN ENGINE.  FIRE INDICATION WENT OUT AFTER FIRE HANDLE PULLED.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
